MathSciNet Relay Station
MathSciNet bibliographic data
MR849471 57M25 (57M12 57Q20 57Q60)
Cochran, T. D.; Lickorish, W. B. R. Unknotting information from $4$-manifolds. Trans. Amer. Math. Soc. 297 (1986), no. 1, 125–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement